MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 25MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 25MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that the suture was broken when the tension was applied in the bone hole during acl reconstruction surgery on (b)(6) 2018.The surgery was finished without any other problem although it was not reported how the surgery was completed.It was brand new and the first use when the issue occurred.There was less than 30-mins.Surgical delay and no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A non-conformance search was performed for this product code 232014 lot l458482 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Udi: (b)(4).
 
Event or Problem Description
It was reported that the suture was broken when the tension was applied in the bone hole during acl reconstruction surgery on (b)(6) 2018.The surgery was finished without any other problem although it was not reported how the surgery was completed.It was brand new and the first use when the issue occurred.There was less than 30min.Surgical delay and no harm to the patient.Additional information from affiliate 8/7/18: suture color?: no further information was provided.Where on suture did the break/damage occur?: at contacting part with tendon.Was suture in contact with an instrument during breakage?: no further information was provided.Open or arthroscopic procedure? no further information was provided.Was a suture passer used in the procedure? what one?: no further information was provided.What suture cutter was used? no further information was provided.Did the surgeon use proper suture management?: no further information was provided.How was the procedure completed?: no further information was provided.

Brand Name
CORTICAL FXATION FXD LOOP 25MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 2400
SZ  2400
MDR Report Key7752116
Report Number1221934-2018-54375
Device Sequence Number16436876
Product Code MBI
UDI-Device Identifier10886705022663
UDI-Public10886705022663
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number232014
Device Lot NumberL458482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer08/07/2018
10/30/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/28/2018
10/31/2018
Patient Sequence Number1